Open Access System for Information Sharing

Login Library

Search Result

Current filters:
Add filters:Use filters to refine the search results.
Researcher hits:

Results 1-10 of 129 (Search time: 0.003 seconds).
Item hits:
Issue DateTitle
1993-Jan

SIAM JOURNAL ON NUMERICAL ANALYSIS, vol. 30, page. 1385 - 1399, 1993-01

CHO, CK; KWON, YH

1998-Jan

SIAM JOURNAL ON DISCRETE MATHEMATICS, vol. 11, no. 2, page. 265 - 272, 1998-01

Feng, RQ; Kwak, JH; Kim, J; Lee, J

1996-Jan

TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 348, no. 4, page. 1429 - 1457, 1996-01

Cheung, CK; Kim, KT

1994-May

MATHEMATISCHE ZEITSCHRIFT, vol. 216, no. 1, page. 471 - 482, 1994-05

Oh, Y.-G.

1990-Dec

INVENTIONES MATHEMATICAE, vol. 101, no. 1, page. 501 - 519, 1990-12

Oh, Y.-G.

1997-Mar

ASIAN JOURNAL OF MATHEMATICS, vol. 1, no. 1, page. 96, 1997-03

Kenji Fukaya; Yong-Geun Oh

1997-Jul

JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, vol. 34, no. 4, page. 1065 - 1087, 1997-07

Milinkovic D; Oh Y.-G.

1996-Jan

INTERNATIONAL MATHEMATICS RESEARCH NOTICES, no. 7, page. X - 346, 1996-01

Oh Y.-G.

1993-Jan

MATHEMATISCHE ZEITSCHRIFT, vol. 212, no. 1, page. 175 - 192, 1993-01

Oh, Y.-G.

1991-May

MATHEMATISCHE ZEITSCHRIFT, vol. 207, no. 1, page. 409 - 416, 1991-05

Oh, Y.-G.

1 2 3 4 next 13

Browse